# SDR 95FDEA01126

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: TPN7075T6
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME STA 660 BETWEEN STR 23-25R.  REMOVED AND REPLACED DAMAGE TO FRAME STA 660 STR 23-25R PER FEDEX 51-40-3, REPAIRED PER FEDEX SRM 51-40-3.
